# SDR DALA2017103107903

- Difficulty date: October 30, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 126,130 hours, 18,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CREW REST VERTICAL EXIT SIGN IS INOPERATIVE.
